Mom Finds Pile of Diarrhea Med Packages, Then Learns Chilling Truth About Son

In upstate New York, a local mother saw a pile of Imodium A-D boxes in her teenage son’s bedroom. She was surprised, because as far as she was aware, her son didn’t suffer from any form of incontinence issue.

The pills were being bought and consumed for something more sinister entirely.

The product is flying out of stores from behind the counter, because when consumed in a large enough quantity, it replicates a heroin-esque high.

As kids are wont to do, they found a cheap high in the drug that seemingly would be harmless, and in fact is — in small doses. However, in the high doses required to hit the high that is sought, it is incredibly dangerous.

According to CBS News, these kids have been ingesting anywhere from 50-300 pills per day.

Unfortunately, at least for now, this is completely legal, and given the obscene cost of heroin compared to an over-the-counter medication, this trend is only likely to rise. However, even those just experimenting with a new drug could feel permanent side effects.

Patients have been known to suffer from severe, incapacitating stomach cramps, heart failure … even death.

You may be thinking, “Why is this the first time I’ve heard of this?” And that’s a major part of the problem.

With no public outcry, the pills continue to be, although over the counter, incredibly easy for teens to access.

H/T Mad World News

Please share this on Facebook and Twitter and tell our children — this is no drug to play with. Please be on the lookout.

Join us on Facebook to Stop The Takeover. Click on the
button to subscribe.

Leave a comment...